Sur les sondages avec probabilités inégales
Revue de Statistique Appliquée, Volume 17 (1969) no. 4, p. 5-44
@article{RSA_1969__17_4_5_0,
     author = {Thionet, Pierre},
     title = {Sur les sondages avec probabilit\'es in\'egales},
     journal = {Revue de Statistique Appliqu\'ee},
     publisher = {Soci\'et\'e de Statistique de France},
     volume = {17},
     number = {4},
     year = {1969},
     pages = {5-44},
     language = {fr},
     url = {http://www.numdam.org/item/RSA_1969__17_4_5_0}
}
Thionet, P. Sur les sondages avec probabilités inégales. Revue de Statistique Appliquée, Volume 17 (1969) no. 4, pp. 5-44. http://www.numdam.org/item/RSA_1969__17_4_5_0/

[1] Thionet (P.) - Théorie des sondages : quelques problèmes récents. Journal de la Société de Statistique de Paris 108 (1967-1) p. 9/30.

[2] William G. Cochran awarded 1967 Wilks Memorial Medal. Acceptance Reply of Prof. COCHRAN, The American Statistician, dec. 1967, p. 1/2.

[3] Durbin (J.) - Some results in sampling theory when the units are selected with unequal probabilities. J.R.S.S. B 15-2 (1953) p. 262/269. | Zbl 0052.15302

[4] Hajek (J.) - Asymptotic theory of rejective sampling with varying probabilities from a finite population. A M S 35 (dec 1964) p. 1491/1523 | MR 178555 | Zbl 0138.13303

[5] Yates (F.) & Grundy (P.M.) - Selection without replacement from within strata with probability proportional to size, J R S S B 15-2 (1953) p. 253/261. | Zbl 0052.15301

[6] Midzuno (H.) - On the sampling system with probability proportionate to sum of sizes. Ann. Inst. Statist. Math. Tokyo 3 (1152) p. 99/107. | MR 50840 | Zbl 0049.21906

[7] Hartley (H.O.), Rao (J.N.K.) Cochran (W.G.) - On a simple procedure of unequel probability sampling without replacement, J.R.S.S B 24-2 (1962) p. 482/491. | MR 148196 | Zbl 0112.10901

[8] Goodman (R.) & Kish (L.) - Controlled selection - A technique in probability sampling, J.A.S.A. 45 (1950) p. 350/372.

[9 ] Hartley (H.O.) & Rao (J.N.K.) - Sampling with unequal probabilities and without replacement, A.M.S 33 (June 1962) 350/374. | MR 143312 | Zbl 0121.13704

[10] Rao (J.N.K.) - On three procedures of unequal probability sampling without replacement, J.A.S.A. 58 (March 1963) p. 202/215. | MR 145631 | Zbl 0112.10802

[11] Hartley (H.O.) - Systematic sampling with unequal probability and without replacement, J.A.S.A. 61 (Sept. 1966) p. 739/748. | MR 205417 | Zbl 0168.39501

[12] Connor (W.S.) - An exact formula for the probability that two specified sampling units will occur in a sample drawn with unequal probabilities and without replacement, J.A.S.A. 61 (June 1966) p. 380/390. | MR 207154

[13] Fellegi (I.P.) - Sampling with varying probabilites without replacement : rotating and non rotating samples, J.A.S.A. 58 (1963) p.183/201. | MR 145633 | Zbl 0112.10705

[14] Brewer (K.R.W.) - A note on Fellegi's method of sampling without replacement with probability proportional to size, J.A.S.A. 62 (1967) p. 79/85. | MR 216719 | Zbl 0168.17506

[15] Hanurav (T.V.) - Optimum utilization of auxiliary information : p. s. sampling of two units from a stratum, J.R.S.S. B 29-2 (1967) p. 374/391. | MR 220426 | Zbl 0149.14504

[16] Stevens (W.L.) - Sampling without replacement with probability proportionate to size, J.R.S.S. B 20-2 (1958) p. 393/397. | MR 100945 | Zbl 0086.12801

[17] Pathak (P.K.) - On sampling schemes providing unbiased ratio estimators, A.M.S. 35-1 (1964) p. 222/231. | MR 166893 | Zbl 0128.13302

[18] Pompilj (G.) - Estrazioni in blocco di unita con probabilita differenti, Sec. serie Publ. Inst. Calcolo delle Probal dell Un. di Roma, 22 (1961), 5 pages.

[19] Thionet (P.) - A propos d'un problème de concours : la méthode de sondage de Midzuno. Bulletin d'information de l'I. N. S. E. E. (1968) N° 2, p. 7/20.

[20] Horvitz (D.G.) & Thompson (D.J.) - A generalization of sampling without replacement from a finite universe, J.A.S.A. 47 (1952) p. 662/685. | MR 53460 | Zbl 0047.38301

[21] Koop (J.C.) - Contribution to the general theory of sampling, etc Document de l'Institut de Statistique de l'Université de Caroline du Nord N° 296 (1961).

Prabhu Ajgaonkar (S.G.) - On a class of linear estimators in sampling with varying probabilities without replacement, J.A.S.A. 60 (1965) p. 637/642. | MR 184328

[22] Prabhu Ajgaonkar (S.G.) - On Horvitz and Thompson's T class of linear estimators, A. M. S. 38 (Dec. 1967) p. 1882/1886. | MR 221708 | Zbl 0161.37905

[23] Roy (J.) & Chakravarti (I.M.) - Estimating the mean of a finite population A.M.S. 31 (1960) p. 392/398. | MR 116409 | Zbl 0093.15801

Godambe (V.P.) - An admissible estimate for any sampling design Sankhya 02 (1960) p. 285/288. | MR 130782 | Zbl 0116.11004

[24] Jessen R.) - Some methods of probability non-replacement sampling J.A.S.A. 64 (mars. 1969) p. 175-193.

[25] Hanurav (T.V.) - Addendum to [15], J.R.S.S. B 31-1 (1969) p. 192-194. | Zbl 0175.17204